Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i11.30
pages 18-29

Control of Discrete System under Bounded Disturbances

Alexander G. Gurko
Kharkov National Automobile and Highway University, Ukraine
Igor F. Eryemenko
Kharkov National Automobile and Highway University, Ukraine

SINOPSIS

The control problem of linear discrete system based on the minimax approach has been considered. The procedure of searching for suboptimal control synthesis based on the analysis of the mutual orientation of a set of probable states and equipotential surfaces of Lyapunov function has been offered. The effectiveness of the proposed procedure has been confirmed by a model example.


Articles with similar content:

INTELLIGENT CLASSIFICATION OF BIOPHYSICAL SYSTEM STATES USING FUZZY INTERVAL LOGIC
Telecommunications and Radio Engineering, Vol.78, 2019, issue 14
I. S. Tvoroshenko, V. О. Gorokhovatskyi
Properties of LSM-Estimator of Correlation Function of Biperiodically Correlated Random Processes
Journal of Automation and Information Sciences, Vol.52, 2020, issue 6
Oxana Yu. Dzeryn , Pavel A. Semenov , Igor N. Javorskyj , Roman M. Yuzefovych
On Guaranteed Result in Game Problems of Controlled Objects Approach
Journal of Automation and Information Sciences, Vol.52, 2020, issue 3
Iosif S. Rappoport
Nonlinear Parametric Identification Based on the Generalized Probabilistic Criteria
Journal of Automation and Information Sciences, Vol.40, 2008, issue 5
Sergey V. Sokolov, Pavel A. Kucherenko
On the Number of Partitions of a Sample into Groups for the Stability Criterion
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Nikolay A Ignatyev